# SDR CA030218001

- Difficulty date: February 3, 2003
- Submitted: March 25, 2003
- Operation: Air carrier
- Make and model: Beech B200C
- Aircraft time: 6,124 hours
- Engine: Pwa PT6A42
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: 101110367
- Condition: Corroded
- Location: Wing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) CORROSION ON UPPER RIGHT AND LEFT FORWARD WING SPAR CAPS BETWEEN WS 223 & 236 AND WS 122 & 132.   CORROSION IS BEYOND LIMITS, WINGS TO BE REMOVED AND SPARS TO BE REPLACED AS DIRECTED BY BEECHCRAFT ENGINEERING.
